# SDR ASAA2024041149043

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 8,378 hours, 2,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SLIDE DOOR LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED R1 DOOR EMERGENCY LIGHT LAMP REF AMM 33-51-04. OPC GOOD.
